# SDR USAASB01353

- Difficulty date: December 26, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY - MAINTENANCE FOUND THE EMERGENCY EXIT SIGNS AT THE FORWARD ENTRY DOOR AND FORWARD SERVICE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CENTER BATTERY PACK (P/N 2013-1A) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
